# SDR CA140127011

- Difficulty date: January 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW119MKII
- Aircraft time: 407 hours
- Engine: Pwa PT6B37A
- System (JASC): 6321 · Main Rotor Brake
- Part: Flange
- Part number: 109040803101
- Condition: Damaged
- Location: Rotor Brake
- Part time: 407 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER SHUTDOWN, DURING ROTOR BRAKE APPLICATION, CREW REPORTED GRINDING NOISE COMING FROM TRANSMISSION AREA, AND EXCESSIVE VIBRATIONS WERE FELT THROUGH THE AIRFRAME.  ACFT WAS INSPECTED BY MAINTENANCE, THE ROTOR BRAKE FLANGE AND OUTPUT SPLINE WERE FOUND TO BE DAMAGED BEYOND LIMITS. THE MAIN GEAR BOX WAS REMOVED FROM THE ACFT AND ARE AWAITING MFG TO REMOVE THE OUTPUT SPLINE IN ORDER TO DETERMINE THE FAILURE OF THE SPLINE.
